Fixed point results for F-contractions on space with two metrics
MetadataShow full item record
CitationOlgun, M., Ayyıldız, T., Biçer, Ö. ve Altun, İ. (2017). Fixed point results for F-contractions on space with two metrics. Filomat, 31(17), 5421-5426. https://dx.doi.org/10.2298/FIL1717421O
In this paper, taking into account two metrics on a space, we present a new fixed point theorem for F-contractions. Our theorem includes both Agarwal and O'Regan's and Wardowski's results as properly. Also we provide a nontrivial example showing this fact.